# SDR AALA202112276957

- Difficulty date: December 24, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A300*
- Aircraft serial: 3924
- Aircraft time: 42,809 hours, 15,535 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639103
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R DOOR SAYS SLIDE DISARMED CHECK PRESSURE. SERVICE 2R DOOR SYSTEM SLIDE RESERVOIR TO APPROVED LIMIT PER 25-62-49-00. NO FAULTS NOTED.
